# SDR ASMF2015010500002

- Difficulty date: October 4, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 26,411 hours, 12,619 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20633000
- Part serial: 3924C20633
- Condition: Damaged
- Location: Lt Mlg
- Part time: 2,125 hours, 965 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 120 KNOTS, DUE TO AN ABNORMAL VIBRATION IN THE LT MLG.  PERFORMED HIGH ENERGY STOP INSPECTION & AIRFRAME VIBRATION CONDITION INSPECTION IAW AMM 05-51-07 & AMM 05-51-67, DETECTED LT MLG BRAKES & WHEELS NRS 1 & 2 DAMAGED, LT MLG AXLE DAMAGED & LT CTR & INNER MAIN GEAR DOORS MISSING.   LT MLG  & WHEELS NRS 1 & 2 REPLACED IAW AMM 32-41-41 & AMM 32-45-11, LT MLG AXLE REPLACED IAW AMM 32-11-85.  THE MLG LOWER SIDE STRUT WAS FOUND WITH LIGHT TWIST, SO THE LOWER SIDE STRUT WAS REPLACED IAW AMM 32-11-61.
